# SDR UPS05444775

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 102,404 hours, 25,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0766151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR AFT OF ELECTRICAL ACCESS DOOR.  CORROSION BLEND OUT 2 BY 5 IN , SKIN INTERNAL BONDED DOUBLER CORRODED.  REMOVED PER HX RS NR R53-30-35332 AND UPS EA NR 747-53-20252 AND STRAP REPLACED PER SRM 51-10-01.
